# SDR SWAA2016032250109

- Difficulty date: March 8, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link Assy
- Part number: 6973878
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LINK ASSEMBLY CORRODED ON RSS 135.24.  REPAIRED LINK ASSEMBLY IAW CMM.
